U.S. doctors online nowAsk doctors free
CA
A female asked:

I took vyvanse (lisdexamfetamine) 70mg this morning around 8 am it's currently 3:25 am and my cold is not letting me sleep so i took dayquil to help, will i be okay ?

1 doctor answer1 doctor weighed in
Dr. William Singer
Pediatric Neurology 52 years experience
No problem: Having taken the Daquil and not gotten a full nights sleep you might feel a bit tired in the morning so be aware thT the Vyvanse (lisdexamfetamine) might not be as effective the next morning. If you are having trouble with sleep initiation regularly, talk to your doctor about alternatives such as Concerta, Provigil or Nuvigil.
Last updated Apr 1, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.